Publication database of NCMM , project MORE and MathMAC center.
 [BibTeX] [RIS] [Request]
$hp$-adaptation driven by polynomial-degree-robust a posteriori error estimates for elliptic problems
Type of publication: Article
Citation:
Publication status: Published
Journal: SIAM Journal on Scientific Computing
Volume: 38
Number: 5
Year: 2016
Pages: A3220–A3246
DOI: 10.1137/15M1026687
Preprint project: MORE
Preprint year: 2016
Preprint number: 30
Preprint ID: MORE/2016/30
Keywords:
Authors Dolejší, Vít
Ern, Alexandre
Vohralík, Martin
Added by: [AJ]
Total mark: 0
Attachments
    Notes
      Topics